MathSciNet Relay Station
MathSciNet bibliographic data
MR2238889 53C50 (53C80 83C57)
Galloway, Gregory J.; Schoen, Richard A generalization of Hawking's black hole topology theorem to higher dimensions. Comm. Math. Phys. 266 (2006), no. 2, 571–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement